Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2011, 5:15 PM EDT for Whitfield County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 5:15 PM EDT (21:15 UTC)
- Expired
- Jul 4, 2011, 5:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210
WWUS82 KFFC 042115
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON JUL 4 2011
GAZ004-005-042145-
515 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND MURRAY COUNTIES UNTIL 545 PM EDT...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKY FACE...MOVING SOUTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD AND MURRAY COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MILL CREEK...ROCKY FACE...TUNNEL
HILL...DALTON...DAWNVILLE...CHATSWORTH AND NORTH GEORGIA SPEEDWAY.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3481 8476 3462 8478 3477 8514 3482 8509
3482 8506 3485 8506 3487 8505 3488 8501
3490 8502 3491 8501
TIME...MOT...LOC 2115Z 307DEG 22KT 3478 8498
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:20 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 4, 3:20 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT MON JUL 4 2011 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI VALLEYS. SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING. TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE 100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS. .LONG TERM /THURSDAY THROUGH MONDAY/... WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN INCREASE IN TEMPS. TDP && .AVIATION... 18Z UPDATE... SHRA/TSRA BEGINNING TO POP UP ACROSS THE STATE. A FEW TAF SITES HAVE BEEN AFFECTED BUT THEY SHOULD ALL BE IN THE NEXT 2-3 HOURS. CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL CONTINUE OUT OF THE WEST IN THE 5-10KT RANGE. VARIABLE WINDS WITH VERY STRONG GUST TO 40 OR 50KTS IN AND AROUND THUNDERSTORMS. THE DEVELOPING CONVECTION SHOULD BE OVER WITH BY 02Z-03Z. EXPECTING MORE OF THE SAME TUESDAY AFTERNOON AS WELL. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 70 93 / 40 50 30 50 ATLANTA 73 91 73 92 / 40 50 40 40 BLAIRSVILLE 65 85 66 84 / 40 60 40 50 CARTERSVILLE 70 91 67 93 / 40 60 40 50 COLUMBUS 73 95 72 94 / 30 40 30 30 GAINESVILLE 72 91 72 90 / 40 60 50 50 MACON 72 95 71 95 / 30 40 30 30 ROME 71 92 69 93 / 40 60 40 50 PEACHTREE CITY 70 92 69 92 / 40 50 30 40 VIDALIA 72 95 74 94 / 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 941 AM EDT MON JUL 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 941 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 4, 4:36 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT MON JUL 4 2011
GAZ047>049-042100-
436 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON...NEWTON AND MORGAN COUNTIES UNTIL 500 PM EDT...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRICK STORE...MOVING SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON...NEWTON AND MORGAN COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE GUM CREEK...YOUTH...
WALNUT GROVE...PANNELL...MONROE...JERSEY...BETWEEN...HERNDONVILLE...
SOCIAL CIRCLE...GOOD HOPE...BRICK STORE...EBENEZER...RUTLEDGE AND
HARD LABOR CREEK STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3382 8352 3382 8351 3354 8354 3357 8368
3358 8371 3358 8379 3364 8390 3382 8389
3385 8365
TIME...MOT...LOC 2036Z 302DEG 15KT 3364 8378Local storm report, Jul 4, 4:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 6 N COMER 34.15N 83.13W
07/04/2011 E1.25 INCH MADISON GA COCORAHS
ALSO WINDS ESTIMATED 50-60MPH.
&&
TDPSpecial weather statement, Jul 4, 4:55 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT MON JUL 4 2011
GAZ032-042130-
455 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN COBB COUNTY
UNTIL 530 PM EDT...
AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARIETTA...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COBB COUNTY...INCLUDING AREAS AROUND
MARIETTA...WHITE WATER PARK...SANDY PLAINS...DOBBINS AIR RESERVE BASE
AND MOUNT BETHEL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3404 8441 3398 8438 3395 8440 3392 8444
3389 8444 3387 8446 3392 8464 3400 8464
TIME...MOT...LOC 2055Z 275DEG 14KT 3396 8455Special weather statement, Jul 4, 4:57 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT MON JUL 4 2011
GAZ046-048-057>059-042130-
457 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
ROCKDALE...NEWTON...BUTTS...HENRY AND JASPER COUNTIES UNTIL 530 PM
EDT...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAK HILL...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS ROCKDALE...NEWTON...BUTTS...HENRY AND JASPER
COUNTIES...INCLUDING AREAS AROUND OAK HILL...MAGNET...OLA...ALMON...
FINCHERVILLE...PORTERDALE...OXFORD...COVINGTON...ROCKY PLAINS...
WORTHVILLE...STARRSVILLE...STEWART...CALVIN...EUDORA AND TURTLE COVE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3362 8405 3362 8369 3361 8370 3360 8368
3359 8369 3357 8368 3353 8368 3350 8364
3329 8370 3346 8410
TIME...MOT...LOC 2057Z 286DEG 17KT 3352 8397Special weather statement, Jul 4, 4:58 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT MON JUL 4 2011
GAZ006-008-042130-
458 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN UNION AND
FANNIN COUNTIES UNTIL 530 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCCAYSVILLE-COPPERHILL...MOVING SOUTHEAST AT
30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS UNION AND FANNIN COUNTIES...INCLUDING AREAS
AROUND EPWORTH...MCCAYSVILLE-COPPERHILL...MINERAL BLUFF...
MORGANTON...LOVING...NOTTELY DAM...HEMP...HURST...IVY LOG...JONES
CREEK AND BLAIRSVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3499 8394 3497 8394 3495 8392 3492 8391
3474 8401 3492 8446 3500 8443
TIME...MOT...LOC 2059Z 294DEG 26KT 3497 8431Special weather statement, Jul 4, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON JUL 4 2011
GAZ004-005-042145-
515 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND MURRAY COUNTIES UNTIL 545 PM EDT...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKY FACE...MOVING SOUTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD AND MURRAY COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MILL CREEK...ROCKY FACE...TUNNEL
HILL...DALTON...DAWNVILLE...CHATSWORTH AND NORTH GEORGIA SPEEDWAY.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3481 8476 3462 8478 3477 8514 3482 8509
3482 8506 3485 8506 3487 8505 3488 8501
3490 8502 3491 8501
TIME...MOT...LOC 2115Z 307DEG 22KT 3478 8498The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:43 AM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 4, 12:45 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 45 min |
| Jul 4, 1:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 4, 1:37 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Monroe | 36 min |
| Jul 4, 1:59 PM EDT | Special Weather Statement | FFC | Fulton | 46 min |
| Jul 4, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 43 min |
| Jul 4, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 34 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 4, 2:32 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 4, 2:45 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 30 min |
| Jul 4, 2:48 PM EDT | Special Weather Statement | FFC | Carroll | 42 min |
| Jul 4, 2:58 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 32 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jones, Lamar, Monroe and 3 more | 44 min |
| Jul 4, 3:11 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 4, 3:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jul 4, 3:22 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 23 min |
| Jul 4, 3:34 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Morgan, Oglethorpe | 36 min |
| Jul 4, 3:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 4, 3:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 44 min |
| Jul 4, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 42 min |
| Jul 4, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 37 min |
| Jul 4, 4:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 4, 4:19 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 26 min |
| Jul 4, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 4, 4:36 PM EDT | Special Weather Statement | FFC | Walton | 24 min |
| Jul 4, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 31 min |
| Jul 4, 4:55 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Jul 4, 4:57 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 4, 4:58 PM EDT | Special Weather Statement | FFC | Fannin, Union | 32 min |
| Jul 4, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
| Jul 4, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 37 min |
| Jul 4, 5:24 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 36 min |
| Jul 4, 5:28 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 32 min |
| Jul 4, 5:53 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Jul 4, 5:54 PM EDT | Special Weather Statement | FFC | DeKalb | 51 min |
| Jul 4, 5:59 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 31 min |
| Jul 4, 6:02 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 43 min |
| Jul 4, 6:18 PM EDT | Special Weather Statement | FFC | Cherokee, Paulding | 27 min |
| Jul 4, 6:31 PM EDT | Special Weather Statement | FFC | Forsyth, Lumpkin, White | 29 min |
| Jul 4, 6:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 4, 6:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jul 4, 6:49 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 4, 7:03 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin, White | 27 min |
| Jul 4, 7:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon, Paulding | 32 min |
| Jul 4, 7:15 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 30 min |
| Jul 4, 7:16 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jul 4, 7:45 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 45 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.